Pure Mathematics


AU Logo
   
2 PhD scholarships now available
(supervised by Mathai) Open until filled

Scholarship brochure

     

Mathai Varghese

PhD (Massachusetts Institute of Technology)
Elder Professor of Mathematics, FAA FAustMS
Australian Laureate Fellow
Director, Insititute for Geometry and its Applications
Editor, Journal of Geometry and Physics

Input for ERA 2015
Recent appointments & awards
Recent research interests
Recent preprints & publications
Recent ARC Grants & Postdocs
Major Conferences Co-organized
Students, Topics & Scholarships
Teaching, Administration
Contact details
Interesting links
JGP virtual special issues on
String geometries, Dualities and Topological Matter

NCG 2017: Connes' 70th birthday celebration
New Postdocs on my ARC DP grants:
Dr Guanheng Chen
Dr Matthias Ludewig

Return to:- Mathematics staff webpage, University of Adelaide
Return to:- University of Adelaide directory

Selected recent publications
    2018
  1. M-T. Benameur, V.Mathai, Gap-labelling conjecture with non-zero magnetic field, Advances in Mathematics 325, (2018) 116-164, [1508.01064]
  2. V. Mathai and J. Rosenberg, Group dualities, T-dualities, and twisted K-theory, Journal of the London Mathematical Society, 97, no. 1 (2018) 1-23, Free Access [1603.00969]
  3. A. Linshaw and V. Mathai, T-duality of singular spacetime compactifications in an H-flux, Journal of Geometry and Physics, 129, no. 7 (2018) 269-278, [1710.09927]
  4. K. Hannabuss, V. Mathai, G. C. Thiang, T-duality simplifies bulk-boundary correspondence: the noncommutative case, Letters in Mathematical Physics, 108, no. 5 (2018) 1163-1201, [1603.00116]
  5. Fei Han and V. Mathai, T-duality in an H-flux: exchange of momentum and winding, Communications in Mathematical Physics, (published online) 18 pp, [1710.07274]
  6. Hao Guo, V. Mathai and Hang Wang, Positive scalar curvature and Poincaré duality for proper actions, Journal of Noncommutative Geometry (to appear),46 pp [1609.01404]

  7. 2017
  8. V. Mathai and R.B. Melrose, Geometry of Pseudodifferential algebra bundles and Fourier Integral Operators, Duke Mathematical Journal, 166 no.10 (2017) 1859-1922, [1210.0990]
  9. V. Mathai and G. C. Thiang, Differential topology of semimetals, Communications in Mathematical Physics, 355, no. 2,(2017) 561-602. [1611.08961]
  10. V. Mathai and G. C. Thiang, Global topology of Weyl semimetals and Fermi arcs, Journal of Physics A: Mathematical and Theoretical (Letter) 50 no. 11 (2017) 11LT01, 11pp Free Access [1607.02242]
    publicity at JPhys+, Highlights Certificate
  11. P. Hochs and V. Mathai, Quantising proper actions on Spinc-manifolds, Asian Journal of Mathematics, 21 no. 4 (2017) 631-686, [1408.0085]

  12. 2016
  13. K. Hannabuss, V. Mathai, G. C. Thiang, T-duality trivializes bulk-boundary correspondence: the parametrised case, Advances in Theoretical and Mathematical Physics, 20 no. 5 (2016) 1193-1226, [1510.04785]
  14. V. Mathai, G.C. Thiang, T-duality simplifies bulk-boundary correspondence: some higher dimensional cases, Annales Henri Poincare, 17 no. 12 (2016) 3399-3424, [1506.04492]
  15. P. Hochs, V. Mathai, Formal geometric quantisation for proper actions, Journal of Homotopy and Related Structures 11, no.3, (2016) 409-424, [1403.6542]
  16. V. Mathai and G. C. Thiang, T-duality simplifies bulk-boundary correspondence, Communications in Mathematical Physics, 345 no. 2, (2016) 675-701 [1505.05250]
  17. P. Hochs and V. Mathai, Spin manifolds and proper group actions, Advances in Mathematics, 292 (2016) 1-10, [1411.0781]

  18. 2015
  19. M-T. Benameur and V. Mathai, Spectral sections, twisted rho invariants and positive scalar curvature J. Noncommutative Geometry, 9, no. 3, (2015) 821-850, [1309.5746]
  20. V. Mathai and Guo Chuan Thiang, T-duality and topological insulators, J. Physics A: Mathematical and Theoretical (Fast Track Communication), 48 (2015) no. 42, 42FT02, 10pp, [1503.01206]
    publicity at IOPSCIENCE
  21. P. Hochs and V. Mathai, Geometric quantization and families of inner products, Advances in Mathematics, 282 (2015) 362-426, [1309.6760]
  22. A. Linshaw and V. Mathai, Twisted Chiral De Rham Complex, Generalized Geometry, and T-duality, Communications in Mathematical Physics, 339, No. 2, (2015) 663-697, [1412.0166]
  23. P.Bouwknegt, J.Evslin and V.Mathai, Spherical T-duality, Communications in Mathematical Physics, 337, No. 2, (2015) 909-954. [1405.5844]
  24. V.Mathai and H.Sati, Higher abelian gauge theory associated to gerbes on noncommutative deformed M5-branes and S-duality, J. Geometry and Physics 92 (2015) 240-251, [1404.2257]
  25. P.Bouwknegt, J.Evslin and V.Mathai, Spherical T-duality II: An infinity of spherical T-duals for non-principal SU(2)-bundles, J. Geometry and Physics, 92 (2015) 46-54, [1409.1296]
  26. F. Han, V. Mathai, Exotic twisted equivariant cohomology of loop spaces, twisted Bismut-Chern character and T-duality, Communications in Mathematical Physics, 337, No. 1, (2015) 127-150. [1405.1320]